Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Dark hair on stomach and face. Breasts vary in size. Irregular periods. Something wrong?

I have a lot of dark hair growing on my stomach and now my face. One of my breasts is growing much larger than the other. I ve always had irregular periods, which I thought would become regular after a year or so, but I m 18 now and I ve had my period since I was 12 and I never know when I m going to get it. Is this normal, or should I be worried?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

Based on the peovided information, it certainly sounds like you have a hormonal imbalance which could most probably be due to a condition like polycystic ovaries. I request you to consult your family doctor and get elaborately evaluated in order to initiate treatment early, which will be more effective. Avoid a further delay ma'am.

Hope this helps.

Best wishes.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor